Medication To Restore Skin Color Due To Vitiligo?

Illustration of Medication To Restore Skin Color Due To Vitiligo?
Illustration: Medication To Restore Skin Color Due To Vitiligo? scx2.b-cdn.net

Hello doc, I am a sufferer of vitiligo, is there any medicine that can restore my skin color to the way it was before, which I can buy at the pharmacy, please advise the doc, thank you.

1 Answer:

Hello, good morning. Thank you for asking HealthReplies.com


Vitiligo is a condition of lack of skin coloring agent so that the skin looks pale white which usually occurs due to inadequate production of dyes (melanin).


For the treatment process based on research has not found that can cure but most of it is to improve the condition of the skin. Some things that can help to prevent collision conditions are

Using sunscreen so as to prevent further skin damage
Topical medications such as corticosteroids or tacrolimus but use of these drugs should be monitored by a doctor because they cause side effects such as thin skin, appearing fine streaks on the skin.
The use of vitamin D is aimed at avoiding negative effects from continuous sun exposure.
Light therapy or phototherapy
Laser therapy

For treatment requires direct consultation with a dermatologist because it must be adjusted to the area of ​​skin affected and the drugs used have side effects that must be controlled for its use. The thing to do is to use sunscreen regularly.


That's the thing we can say. May be useful. Thank you

: by

Related Question

Urinate Small Amounts Of Water But Often And It Hurts?

Urinate Small Amounts Of Water But Often And It Hurts?

(9 months ago)

A few days ago my husband drank coffee where the water was not too hot, you could say the coffee didn’t die. My husband is currently experiencing pain when he wants to urinat...

Abdominal Pain And Urine Mixed With Blood After The Menstrual Massage?

Abdominal Pain And Urine Mixed With Blood After The Menstrual Massage?

(1 year ago)

Hello doctor asalamualaikum .. I want to ask why my ea td it fell out of the motorcycle but I was in a menstrual condition then my stomach was massaged. Bp since I was massaging, I...

Gerd And Respiratory Disorders

Gerd And Respiratory Disorders

(1 year ago)

Can gerd cause respiratory problems? And feeling depressed in the middle of the chest?...

Leave a Reply

Your email address will not be published. Required fields are marked *